It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Have been taking Lexapro for almost two months now. Mentally I feel great but I have this nervous energy I just can't deal with anymore. At night I feel like I always have to stretch out my legs or move around. It's almost like havd ADD. I have this energy I don't know what to do with. I exercise so I am thinking it must be the medication. I also take Pravachol for cholesterol and Levoxyl for hypothyroidism. I have recently been tested for thyroid so I know that medication is okay. I have Klonapin to help with sleeping (also going through menopause) but I try not to take it much because it is addictive.

I don't know if this is anxiety or what? The Lexapro is the last medication I have been prescribed so I am thinking maybe I need a higher or lower dose. Or is it the type of medication that I need to have balanced by Klonapin?

Have a doctor visit later this month for other stuff but don't want to do two separate visits because I have a high co-pay. If I call I know she will say come in.

So has anyone else had this problem?





All times are GMT -7. The time now is 08:30 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!